# SDR HEEA955134

- Difficulty date: June 9, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N2145C
- Make and model: Bell 206B-3
- Aircraft serial: 3456
- System (JASC): 6310 · Engine/Transmission Coupling
- Part: Seal
- Part number: 206340105101
- Condition: Leaking
- Location: Freewheel
- Part time: 1,412 hours
- Component: 206040270003
- Stage of operation: IN
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

FWD SEAL LEAKING.  RECEIVED FROM BELL ON A FIELD EVALUATION BASIS ON 10-20-92.
